Doctors Lounge - Pulmonology AnswersBack to Pulmonology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/19/2017.
Forum Name: Chest symptoms
|bumcheekie - Tue Sep 13, 2005 9:42 pm||
i'm16 going on 17 female.
lately i've been getting sharp chest pains in my upper right breast/chest.
sometimes it makes my throat feel weird as if i have just been choked or swallowed something the wrong way.
and sometimes it spreads to my left side.
i've been getting pains like this since i was a kid. my doctor didnt think much of it when i told him.
the last time that it was serious was back in april/may
i had fallen to the ground playing lacrosse, and hit the ground pretty hard, and hit a couple rocks. i had become very dizzy but that went away afterawhile. unfortunately i began getting the sharp chest pains, frequent headaches, and such.
when i went in for a doctors visit, he said it was nothing and didnt even want to prescribe or give me any advice. but i kept bothering him and he eventually gave me some BEXTRA...it did make me feel better. but im not veyr clear what bextra is suppse to do.
and now im getting my chestpains again, just like when i had my fall in lacrosse, and when i was younger.
|Theresa Jones, RN - Wed Sep 14, 2005 9:06 am||
Bextra is a NSAID (nonsteroidal anti-inflammatory drug). Your physician most likely prescribed this because he/she considered your pain to be inflammatory in nature. Bextra is typically used in treatment of osteoarthritis, rheumatiod arthritis, inflammatory conditions, etc. If you are exhibiting symptoms of pain again and the NSAID's are ineffective, I would suggest a re-evaluation by your physician.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.